Das Additionstheorem der Mathieuschen Funktionen.

Friedrich Wilhelm Schäfke

Mathematische Zeitschrift (1953)

  • Volume: 58, page 436-447
  • ISSN: 0025-5874; 1432-1823

How to cite


Schäfke, Friedrich Wilhelm. "Das Additionstheorem der Mathieuschen Funktionen.." Mathematische Zeitschrift 58 (1953): 436-447. <http://eudml.org/doc/169362>.

author = {Schäfke, Friedrich Wilhelm},
journal = {Mathematische Zeitschrift},
keywords = {special functions},
pages = {436-447},
title = {Das Additionstheorem der Mathieuschen Funktionen.},
url = {http://eudml.org/doc/169362},
volume = {58},
year = {1953},

AU - Schäfke, Friedrich Wilhelm
TI - Das Additionstheorem der Mathieuschen Funktionen.
JO - Mathematische Zeitschrift
PY - 1953
VL - 58
SP - 436
EP - 447
KW - special functions
UR - http://eudml.org/doc/169362
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.